# SDR UIEA200500019

- Difficulty date: March 14, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Part number: 65B151611
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, DEEP GOUGE FOUND ON THE EDGE OF THE INBOARD LINK ON THE NR 18 VARIABLE CAMBER FLAP.  BLENDED OUT DAMAGE FROM SURFACE OF LINK.  NDT INSPECTED TO ENSURE CRACK AND DEFECT CONDITION.  SHOP PREENED PER SOPM 20-10-03, INTENSITY .006A2.  REFINISHED LINK TO DESIGN STANDARD.  (M)
